# SDR 01FDEA00803

- Difficulty date: September 1, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 31,851 hours, 4,852 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Wire
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

DURING UPLOAD CTR CARGO LATERAL PWR ROLLER POPPED E/B (09-01-01).  FOUND BURNED WIRES.
